# SDR GTIA2024030237956

- Difficulty date: February 28, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 13,727 hours, 5,719 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BELOW 10,000 SMELL OF DIRTY SOCKS'-PERFORMED TSM 05-50-00-810-831-A REF WO# 306272 FOR ENGINE WASH AND BORSCOPE.NO FINDINGS.ACCOMPLISHED DECOMINATION OF ACS IAW AMM 36-10-00.R/R RECIRCULATION FILTERS PER AMM 21-21-41. A/C OK FOR CONTINIOUS SERVICE.
